Avatar
Please consider registering
guest
sp_LogInOut Log In sp_Registration Register
Register | Lost password?
Advanced Search
Forum Scope


Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
sp_TopicIcon
Birth control is killing me
January 29, 2008
9:12 am
Avatar
Skigirl
New Member
Members
Forum Posts: 0
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

I just started a new birth control. Was using the nuvaring and my insurance stopped paying for it. I am now on Yaz. I have been on it for 2 days now and I am so irritable, cranky, crawling out of my skin. My boyfriend left my house 2 days ago because I was so irritable. He told me he wants his old girlfriend back. He hasn't been real supportive. Any one else on this birth control? Any one else have these problems? Will this subside? Just going crazy and needing some advise. Thanks.

January 29, 2008
9:37 am
Avatar
Randomwomen2
Member
Members
Forum Posts: 9
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

well first of all sweetheart I would call the doctor and ask if this is normal. There are other ways of birth control that are less convenient but have no harmful side effects too. Once upon a time I was on orthratricycleing with out any side effects except for clearer skin. Anyway I would consult your doctor sweetheart.

January 29, 2008
9:43 am
Avatar
Randomwomen2
Member
Members
Forum Posts: 9
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

Yaz side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using Yaz and call your doctor at once if you have any of these serious side effects:
sudden numbness or weakness, especially on one side of the body;

sudden headache, confusion, pain behind the eyes, problems with vision, speech, or balance;

chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;

a change in the pattern or severity of migraine headaches;

stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

a breast lump; or

This was taken from http://www.drugs.com/yaz.html

January 29, 2008
2:04 pm
Avatar
eve
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Altered mood can be a reaction to the hormones you are taking. This could be just because of the change - and get better, when you take it for a longer time.

What would make me really cranky ist this boyfriend. Why can't he use condomes, if he is so upset about what the hormones do to your mood?!

January 30, 2008
9:03 am
Avatar
Skigirl
New Member
Members
Forum Posts: 0
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

I have been on Yaz for 3 days now, and the symptoms are subsiding. Must be because of the switch.

Eve, I am not using Yaz for birth control. My boy friend had a vasectomy years ago, and I also had my tubes tied after my last child. I have tumors that grow on my uterus and birth control helps to shrink them and keep them away. If it wasn't for that, I wouldn't be on birth control. I am getting together with the boyfriend tonight (haven't seen him since Monday) and we are going to have a little chit chat. Hopefully he will be more supportive. Thanks for all your comments and support.

Forum Timezone: UTC -8
Most Users Ever Online: 247
Currently Online:
34
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
onedaythiswillpass: 1134
zarathustra: 562
StronginHim77: 453
free: 433
2013ways: 431
curious64: 408
Member Stats:
Guest Posters: 49
Members: 110914
Moderators: 5
Admins: 3
Forum Stats:
Groups: 8
Forums: 74
Topics: 38535
Posts: 714196
Newest Members:
Striker1s, marcusz, Keara, Venn, Jolebio, loni89
Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0
Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer